# SDR CALA2025091008717

- Difficulty date: September 5, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,392 hours, 10,218 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PASSENGER COMPARTMENT FLOOR SUPPORT BRACKET FOUND CRACKED AT BS 540 BETWEEN BL 0 AND RBL 24.75.   REMOVED AND INSTALLED NEW MID PASSENGER COMPARTMENT FLOOR SUPPORT BRACKET AT STA 540 BETWEEN BL 0 AND RBL 24.75 PER SRM 51-40-02-0G-0 AND DWG # 143A0060.  FLOOR SUPPORT BRACKET REPLACED IN MIA DURING D-2 CHECK. REMOVED AND INSTALLED NEW MID PASSENGER COMPARTMENT FLOOR SUPPORT BRACKET AT STA 540 BETWEEN BL 0 AND RBL 24.75 PER SRM 51-40-02-0G-0 AND DWG # 143A0060.
